Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jason12676

Member
  • Posts

    24
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

About Jason12676

  • Birthday 12/06/1976

Profile Information

  • Gender
    Male
  • Location
    St Petersburg, FL
  1. I finished the last Accutane pill yesterday. FINALLY!!! 5 months of hell....I hope this stuff works after all these damn side effects!! I am not completely clear but have seen improvements on the initial problem areas. Although there have been some new breakouts in places I never had them but the derm said that's not abnormal. I recently moved and am not able to get to the drem for the last appt - what typically happens when you finish. Do you just stop and wait to get clearer?
  2. 3rd month coming to an end and I can say being on these meds suck. My skin has gotten worse, not better. I wonder if this is normal as I'm breaking out in places I never have!! Urghhhhh The side effects are unruly, lethargy, constant dry/chapped lips, thinning hair, aggression and an all around lack of ambition to do anything. I thought by now I would see some kind of improvement but instead it has been a total degression!! If this wretched drug doesnt' work, what's the alternative, maybe i
  3. 6 days ago the derm increased me from 40mg to 80mg daily. The thing thats most frustrating is that I never had any issues with my face/neck - just forehead. Now I am breaking out on my face/neck and the forehead is clearer.
  4. I can say I am quite pissed at the fact my skin is far worse now than before I began. I'm getting breakouts in places that never broke out before. This is def causing more frustration. I am amply annoyed at the lack of results to this point as well as the cost and hoops that have to be jumped through. I am truly questioning if accutane is making the problem worse than better. Grrrrrrrrrrrrrr
  5. Curious if anyone has had a side effect of being more aggressive? If so has the derm prescribed anything such as Xanax to combat it?
  6. Hey Jay!! Thanks for the words of encouragement I never had issues with any sort of break outs until I was in my late 20's. My break outs are not acne per say but some sort of folliculitis and due to the abundance of failed attempts with a plethora of antibiotics I developed pityrosporum folliculitis as an added bonus. Funny thing is that when I started eating clean, working out and even quit drinking it all started.. I would pay double if this works - thus far I have my doubts but wi
  7. 2nd Month down - only 1 more to go after this one!! Anyone else get the 5min in and out visit at the derm? How about the cost of this stuff $80 for the derm visit $488 for Claravis 40mg 2x/day for 30days $30 for lab work nearly $600/month - But I have finally hit the deductible on my insurance and now will pay only 20% of that going fwd. At any rate - I haven't seen all that much improvement but after reading through the posts on here the 3rd month is supposed to be the defining moment
  8. Check the prices at costco & sams club as they are cheaper than Walgreens and CVS more often than not. You don't need to be a member at either to fill a script. All the best!!
  9. Here I am at day 30 something or other...losing count and have decided to take it month to month 2 more to go after this one!! Has anyone got any ideas for the headaches & being lethargic? The newest addition to the side effects is becoming easily frustrated and cranky. No real depression to speak of just aggravation. So out of character for me....Oh and I am turning a nice shade of red..grrr The only supps I am on is Zinc @ 50mg/day.
  10. Hey there, I think we are around the same amount of days on the tane, oh the joys!! I am a big time gym goer as I call cutting back only going 4-5 days/week. Lately I have felt extremly exhausted & am down to about 3 days/week. Def the meds as I have been consistent with working out 5+X a week for the last 7 yrs. It kind of sucks when I am all broken out and it appears everyone else in the gym is blemish free and ready for photo shoots. I understand and resonate with the idea o
  11. Made it to Day 30 Went to the derm today and spent about 5 min with him... He is upping my dose to 40mg/day The initial break out was horrible but quickly passed, currently I am fairly clear & crossing my fingers it wont happen when I start taking the 40mg. As far as side effects: I have had slightly dry lips but nothing terrible as I apply carmex and aquphor on a reg basis. Nose is peeling a bit but again not unmanageable. Oh the dreams I have been experiencing, craziness!! I must
  12. Missy, Not sure when you started accutane but I experienced the same thing the 1st or 2nd night I took it and it hasn't reoccurred since. I consulted my GP & Derm and they were fine with me continuing as long as it wasn't a normal occurrence. I had a TON of lab work done in addition to the ones required for accutane and eveything came back within normal range. Read my post, perhaps maybe you had anxiety as I did... Hope all is well!! Regards, Jason
  13. Well, the good news is that my plethora of blood work I had done all came back favorable. The bad news is I think my skin, primarily my forehead looks like a papa johns pizza. I can say without reservation it has never looked so bad. I have this huge bump above my eyebrow that hurts like hell. I am in debate on weather to stick it with a syringe and see if it will drain!! I think some of you refer to this as the initial breakout...any idea of how long it will last? It appears as though its o
  14. Hey there, I am on HRT as well. I never experienced break outs until I was in my late 20's and like you have tried everything under the sun. I am currently 33. What happened as a result of all the antibiotics were breakouts on my chest upper arms but very little on my back. I went to another derm who did a biopsy and determined that the body acne wasn't really acne but rather Pityrosporum Folliculitis which is a bitch to get rid of. Perhaps you may want to check into that? Regarding the
  15. After my initial anxiety all is well. It's amazing how much my mind can send my body into a frenzy... I went back on and have had no other real side effects other that feeling a bit nauseous and a slight headache. Nothing unbearable at all. Let the clearing begin!!!
×